Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Representation theory for denumerable Markov chains


Author: John G. Kemeny
Journal: Trans. Amer. Math. Soc. 125 (1966), 47-62
MSC: Primary 60.65
DOI: https://doi.org/10.1090/S0002-9947-1966-0199892-8
MathSciNet review: 0199892
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Karlin and J. McGregor, Random walks, Illinois J. Math. (1) 3 (1959), 66-81. MR 0100927 (20:7352)
  • [2] J. G. Kemeny and J. L. Snell, Notes on discrete potential theory, J. Math. Anal. Appl. (1) 3 (1961), 117-121. MR 0140142 (25:3564)
  • [3] -, Potentials for denumerable Markov chains, J. Math. Anal. Appl. (2) 3 (1961), 196-260. MR 0140141 (25:3563)
  • [4] J. G. Kemeny, Slowly spreading chains of the first kind, J. Math. Anal. Appl. (to appear). MR 0195147 (33:3350)
  • [5] J. G. Kemeny, J. L. Snell and A. W. Knapp, Denumerable Markov chains, Van Nostrand, New York, 1966. MR 0207042 (34:6858)
  • [6] J. Lamperti and J. L. Snell, Martin boundaries for certain Markov chains, J. Math. Soc. Japan (2) 15 (1963), 113-128. MR 0152016 (27:1997)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.65

Retrieve articles in all journals with MSC: 60.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0199892-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society